Die Transformation von Variationsproblemen.

Heinrich Liebmann

Jahresbericht der Deutschen Mathematiker-Vereinigung (1917)

  • Volume: 25, page 366-383
  • ISSN: 0012-0456; 1869-7135

How to cite


Liebmann, Heinrich. "Die Transformation von Variationsproblemen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 25 (1917): 366-383. <http://eudml.org/doc/145499>.

author = {Liebmann, Heinrich},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {366-383},
title = {Die Transformation von Variationsproblemen.},
url = {http://eudml.org/doc/145499},
volume = {25},
year = {1917},

AU - Liebmann, Heinrich
TI - Die Transformation von Variationsproblemen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1917
VL - 25
SP - 366
EP - 383
UR - http://eudml.org/doc/145499
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.